# SDR 97ZZZX3177

- Difficulty date: February 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5748M
- Make and model: Bell 214ST
- Aircraft serial: 28102
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 214031892105
- Condition: Departed
- Location: Copilot Door
- Component: 214031891103
- Stage of operation: CR
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

IN CRUISE FLIGHT, LT HINGED WINDOW PANE DEPARTED AIRCRAFT.  FRAME STAYED ATTACHED TO WINDOW ASSEMBLY.  HINGED WINDOW WAS IN A CLOSED LATCHED POSITION AT THE TIME.  REF:  214ST IPC, CHAPTER 52-99-00, FIG 52-4, SHEET 2, ITEM NR 72.
